# SDR 2007UALA02452

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 50,789 hours, 18,654 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT, 3L SLIDE ARM LIGHT DOES NOT ILLUMINATE.     [08-08-07]   SUSPECT FLOOR MOUNTED PROX SWITCHES MIGHT BE BAD.  REPLACED AND TESTED OKAY.
